# SDR DALA1016860618

- Difficulty date: June 8, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Worn
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER GATE AFT CORNER WORN AND OUTER LOWER EDGE WORN.  REMOVED AND REPLACED LOWER GATE PER B757 MM 52-11-38-404-009 (DL757101888).
